# SDR 05FDEA01617

- Difficulty date: June 17, 2005
- Submitted: June 21, 2005
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727-200
- Aircraft serial: 21464
- Aircraft time: 40,915 hours, 25,798 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuseage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING N01404 FOUND HOLES IN FRAME AT BS 520 RBL 65 WL 201 DAMAGE.  *S/D*  REMOVED AND REPLACED BS 520 FRAME SEGMENT STR 13R TO 25R, FOUND TO BE A MAJOR REPAIR PER SRM 51-30-5 AND 51-30-2.
